Singular Degenerate Normal Operators For First-Order


Creative Commons License

Yılmaz F., Sertbaş M.

MISKOLC MATHEMATICAL NOTES, vol.23, no.1, pp.521-528, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 23 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.18514/mmn.2022.3326
  • Journal Name: MISKOLC MATHEMATICAL NOTES
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, zbMATH
  • Page Numbers: pp.521-528
  • Karadeniz Technical University Affiliated: Yes

Abstract

In this paper, all normal extensions of the minimal operator associated with the singular degenerate linear differential expressions for first order in the Hilbert space of vector-functions are investigated in terms of boundary values. As well, it analyses the spectrum parts of any normal extension.